# SDR CALA0100951

- Difficulty date: October 15, 2001
- Submitted: October 17, 2001
- Operation: Air carrier
- Aircraft: N70352
- Make and model: Boeing 7373T0
- Aircraft serial: 23590
- Aircraft time: 43,306 hours, 22,576 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 655548424
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD BAG BIN CRACKED (10 INCHES) ON RIGHT TIE DOWN RAIL FROM STATION 480 - 500.  INSTALLED NUT PLATES ON UPPER FLANGE OF TIE DOWN RAIL PER SRM 51-10-2.
